Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 134, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 7, 2011, 10:44 AM EDT for Holmes County, Ohio. It was in force for 76 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 10:44 AM EDT (14:44 UTC)
- Expired
- Jun 7, 2011, 12:00 PM EDT
- In force
- 76 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Holmes County, OH
The radar
The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:15 AM EDT | HAIL 1 | Millersburg, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 6:47 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 682 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
747
WUUS51 KCLE 071444
SVRCLE
OHC075-071600-
/O.NEW.KCLE.SV.W.0134.110607T1444Z-110607T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 AM EDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOLMES COUNTY IN NORTHEAST OHIO
* UNTIL NOON EDT
* AT 1043 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF WINESBURG TO
9 MILES NORTH OF NASHVILLE...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOLMESVILLE...
MILLERSBURG...
NASHVILLE...
GLENMONT...
KILLBUCK...
BERLIN...
WINESBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4045 8193 4046 8193 4044 8200 4045 8218
4047 8219 4057 8218 4057 8222 4066 8222
4067 8165 4053 8166 4050 8167 4044 8167
TIME...MOT...LOC 1444Z 300DEG 24KT 4080 8161 4073 8210
$$
LAPLANTE3 follow-up statements
997
WWUS51 KCLE 071508
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1108 AM EDT TUE JUN 7 2011
OHC075-071600-
/O.CON.KCLE.SV.W.0134.000000T0000Z-110607T1600Z/
HOLMES OH-
1108 AM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
HOLMES COUNTY...
AT 1106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF WINESBURG TO
KILLBUCK...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
FARMERSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY
FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4045 8193 4046 8193 4044 8200 4045 8218
4047 8219 4057 8218 4057 8222 4066 8222
4067 8165 4053 8166 4050 8167 4044 8167
TIME...MOT...LOC 1508Z 326DEG 30KT 4055 8150 4048 8199
$$
WILLARD372
WWUS51 KCLE 071534
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1134 AM EDT TUE JUN 7 2011
OHC075-071600-
/O.CON.KCLE.SV.W.0134.000000T0000Z-110607T1600Z/
HOLMES OH-
1134 AM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
HOLMES COUNTY...
AT 1129 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
EAST OF FARMERSTOWN TO 7 MILES SOUTH OF GLENMONT...MOVING SOUTHEAST
AT 20 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ONE INCH HAIL HAS BEEN REPORTED IN MILLERSBURG WITH THIS STORM. IF
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 4045 8193 4046 8193 4044 8200 4045 8218
4047 8219 4057 8218 4057 8222 4066 8222
4067 8165 4053 8166 4050 8167 4044 8167
TIME...MOT...LOC 1534Z 335DEG 16KT 4047 8157 4040 8206
$$
WILLARD845
WWUS51 KCLE 071558
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1158 AM EDT TUE JUN 7 2011
OHC075-071608-
/O.EXP.KCLE.SV.W.0134.000000T0000Z-110607T1600Z/
HOLMES OH-
1158 AM EDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR HOLMES COUNTY EXPIRES AT NOON
EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY
FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4045 8193 4046 8193 4044 8200 4045 8218
4047 8219 4057 8218 4057 8222 4066 8222
4067 8165 4053 8166 4050 8167 4044 8167
TIME...MOT...LOC 1558Z 335DEG 16KT 4037 8151 4030 8200
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:46 AM EDT, 58 minutes earlier.
Area forecast discussion, Jun 7, 9:46 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 946 AM EDT TUE JUN 7 2011 .SYNOPSIS... HIGH PRESSURE ALOFT WILL CONTINUE TO BUILD ACROSS THE LOWER OHIO VALLEY THROUGH MID WEEK. THE HIGH WILL WEAKEN SLIGHTLY THURSDAY AND ALLOW A COLD FRONT TO DROP ACROSS THE REGION THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED CONTINUED TO DECREASE THE THUNDERSTORMS FROM NORTH TO SOUTH. WILL HAVE TO MONITOR THE SITUATION FOR THE AFTERNOON WITH PLENTY OF UNSTABLE AIR. UPDATE...SOME WESTWARD PROPAGATION OF THE THUNDERSTORMS TO OUR NORTH MAKES THE TRAJECTORY NOW INTO THE NORTHEAST LAKESHORE COUNTIES INCLUDING NWRN PA THIS MORNING. LAKE IS STABLE BUT GIVEN TIME OF DAY BELIEVE INFLOW IS OFF THE SURFACE ANYWAY AND THEREFORE HAVE A REASONABLE CHANCE OF MOVING ACROSS THE LAKE INTACT. INCREASED POPS TO CATEGORICAL EAST OF CUYAHOGA COUNTY FOR THE MORNING. SOME STORMS CONTAIN HAIL SO WILL NEED TO MONITOR AS THEY COME ONSHORE. PREVIOUS...MCS DEVELOPED OVERNIGHT ACROSS THE CENTRAL GREAT LAKES REGION AND IS CENTERED OVER SOUTHERN LAKE HURON. THIS CONVECTION SHOULD CONTINUE TO DROP SOUTHEAST ACROSS EASTERN LAKE ERIE...POSSIBLY AFFECTING NWRN PA. CURRENT TIMING SUGGESTS CONVECTION REACHES THE ERIE COUNTY SHORELINE AROUND 7AM. BASED ON THIS TIMING WILL HAVE A COUPLE HOURS OF LIKELY POPS FOR THE REGION. OTHERWISE WILL HAVE CHANCE POPS FOR NORTHEAST OHIO AND NORTHWEST PA THROUGH THE MORNING AND THEN IN THE AFTERNOON WILL HAVE CHANCE POPS EAST HALF AND SLIGHT CHANCE ELSEWHERE. GUIDANCE POPS SUGGESTS IT WILL NOT RAIN TODAY AND FOR MOST AREAS THAT IS PROBABLY CORRECT...HOWEVER AM VERY CONCERNED ABOUT THE BUFKIT FORECAST SOUNDINGS. AFTERNOON FORECAST CAPES GET AS HIGH AS 5000 J/KG IN THE EAST TODAY AND SPC HAS THE AREA IN SLIGHT RISK. WANT TO HAVE A MENTION OF THUNDERSTORMS IN THE FORECAST. YDAS TEMP GUIDANCE WAS ON AVERAGE A FEW DEGREES TO LOW. 850MB TEMPS INCREASE FROM YDA TO TODAY BY 2C ON AVERAGE SO FEEL WE COULD EQUAL OR BETTER YDAS TEMPS BY A COUPLE DEGREES (F). HAVE INCREASED MOS GUIDANCE BY A COUPLE. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... NOT EXPECTING MUCH IN THE WAY OF PRECIP TONIGHT AND WEDNESDAY AS UPPER HIGH BUILDS ACROSS THE LOWER OHIO VALLEY. CONVECTION SHOULD BE CAPPED AND TEMPS SHOULD BE WELL ABOVE NORMAL WITH LOWER 90S ACROSS MUCH OF THE AREA WEDNESDAY. THURSDAY THE UPPER HIGH FLATTENED A BIT AND HEIGHTS DROP ACROSS THE REGION. 850MB TEMPS DROP FROM 20-22C DOWN TO 16-18C SO THINK WE WILL DROP BACK TO THE 80S FOR THURSDAY. WILL PROBABLY HAVE MORE CLOUDS AS WELL AS MOISTURE INCREASES AHEAD OF THE APPROACHING COLD FRONT DUE IN THURSDAY NIGHT. BY FRIDAY MORNING THE NAM PRESSURE FIELD SUGGESTS THE FRONT WILL EXTEND EAST-WEST ACROSS CENTRAL OHIO. STILL LIKE AT LEAST CHANCE POPS THURSDAY AND THURSDAY NIGHT AHEAD OF...AND WITH THE FRONT. WILL NEED TO WATCH FRIDAY. LI'S -8 TO -10 AND AMPLE MOISTURE ACROSS THE AREA WE COULD SEE CONTINUED THUNDERSTORMS. WITH THE FRONT ACROSS CENTRAL OHIO HOWEVER BEST CHANCE WOULD LIKELY BE SOUTH OF THE AREA. FOR NOW WILL CONTINUE WITH CHANCE POPS SOUTH AND WEST WITH SLIGHT CHANCE NORTH CENTRAL AND NORTHEAST. BY FRIDAY TEMPS WILL DROP BACK TO THE 70S AND LOWER 80S. && .LONG TERM /SATURDAY THROUGH MONDAY/... LOW PRESSURE IS EXPECTED TO MOVE EAST ACROSS THE FORECAST AREA SATURDAY INTO SATURDAY NIGHT RESULTING IN A CHANCE OF PRECIPITATION. AN UPPER LEVEL LOW PRESSURE CENTER IS EXPECTED TO SUPPORT THIS FEATURE AND BECOME NEARLY STATIONARY SUNDAY INTO MONDAY. AGAIN THIS WILL PROBABLY BRING A CHANCE OR SLIGHT CHANCE OF PRECIPITATION. HIGH PRESSURE WILL BEGIN TO BUILD SOUTH INTO THE AREA BY MONDAY AFTERNOON INTO TUESDAY. THE LOW PRESSURE SYSTEM AND UPPER LEVEL SUPPORT WILL KEEP TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL DURING THE PERIOD. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... SOME POTENTIALLY SEVERE THUNDERSTORMS ACTIVITY STILL HEADING SOUTHWARD FROM THE CENTRAL GREAT LAKES REGION TOWARDS THE EAST HALF OF OUR FORECAST AREA THIS MORNING. WILL MENTION CHC OF PCPN AT A FEW OF THE NE TAF SITES KCLE...KERI...KYNG AND KCAK THIS MORNING. BY THIS AFTERNOON MORE THUNDERSTORMS ARE LIKELY ACROSS THE FORECAST AREA. I MENTIONED JUST VCTS IN THE TAFS AT THIS TIME. WINDS SOUTHWEST 10 TO 12 KNOTS...BUT HIGHER GUSTS IN THUNDERSTORMS. OUTLOOK...NON VFR CONDITIONS POSSIBLE THURSDAY INTO FRIDAY. && .MARINE... LOOK FOR MAINLY SOUTHWEST WINDS TODAY AT 10 TO 12 KNOTS. THE GRADIENT SHOULD BE JUST STRONG TO HOLD OFF A TRUE LAKE BREEZE FOR THIS AFTERNOON. WINDS BECOMING LIGHT SOUTHWESTERLY TONIGHT AND SOUTHWESTERLY 10 TO 15 KNOTS WEDNESDAY. A COLD FRONT IS EXPECTED TO DROP SOUTH ACROSS THE LAKE THURSDAY NIGHT AND SHIFT THE FLOW TO NORTHWEST FRI MORNING THEN NORTH AND THEN BECOMING NORTHEAST LATE FRIDAY INTO SATURDAY WITH WIND SPEEDS ABOUT 10 TO 12 KNOTS. NO HEADLINES EXPECTED AT THIS TIME. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...KIELTYKA SHORT TERM...TK LONG TERM...BC AVIATION...BC MARINE...BC
Hazardous weather outlook, Jun 7, 9:42 AM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 942 AM EDT TUE JUN 7 2011 LEZ144>149-164>169-OHZ009>014-019>023-029>033-038-047-089-PAZ001>003- 081345- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ERIE OH-LORAIN- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 942 AM EDT TUE JUN 7 2011 ...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AREAS OF HEAVY RAIN WITH SOME FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142-143-162-163-OHZ003-006>008-017-018-027-028-036-037-081345- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD- OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-MORROW- 942 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF STRONG THUNDERSTORMS...ESPECIALLY THIS MORNING .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 7, 9:09 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 909 AM EDT TUE JUN 7 2011 OHZ011-020-021-071330- CUYAHOGA OH-MEDINA OH-SUMMIT OH- 909 AM EDT TUE JUN 7 2011 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA. STRONG THUNDERSTORMS WILL MOVE FROM CUYAHOGA INTO MEDINA AND SUMMIT COUNTIES THROUGH MID MORNING. WIND GUSTS TO 40 MPH...HEAVY RAIN UP TO AN INCH AND A HALF AND HAIL UP TO PENNY SIZE MAY OCCUR AS THEY THUNDERSTORMS MOVE SLOWLY SOUTHEAST. SOME PONDING OF WATER ON ROADS WILL OCCUR. A FLOOD ADVISORY IS IN EFFECT FOR CUYAHOGA COUNTY UNTIL 1 PM. KIELTYKA
Local storm report, Jun 7, 9:13 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
913 AM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL ELYRIA 41.38N 82.11W
06/07/2011 M1.00 INCH LORAIN OH TRAINED SPOTTER
&&
LEELocal storm report, Jun 7, 9:25 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
925 AM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM HAIL ELYRIA 41.38N 82.11W
06/07/2011 M1.00 INCH LORAIN OH TRAINED SPOTTER
&&
LEELocal storm report, Jun 7, 9:39 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
939 AM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG ALLIANCE 40.91N 81.12W
06/07/2011 STARK OH LAW ENFORCEMENT
MULTIPLE TREES DOWN IN THE CITY OF ALLIANCE.
&&
LEELocal storm report, Jun 7, 9:52 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 2 S ELYRIA 41.35N 82.11W
06/07/2011 M2.00 INCH LORAIN OH TRAINED SPOTTER
&&
LEELocal storm report, Jun 7, 10:41 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1041 AM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM HAIL 5 NE SAVANNAH 41.02N 82.30W
06/07/2011 M1.00 INCH ASHLAND OH TRAINED SPOTTER
&&
LEEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:13 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 7, 6:56 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| Jun 7, 7:15 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 75 min |
| Jun 7, 7:50 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 70 min |
| Jun 7, 8:11 AM EDT | Special Marine Warning | CLE | 79 min | |
| Jun 7, 8:21 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 39 min |
| Jun 7, 8:24 AM EDT | Severe Thunderstorm Warning | CLE | Portage | 66 min |
| Jun 7, 8:32 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 58 min |
| Jun 7, 8:39 AM EDT | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 4 hr |
| Jun 7, 8:44 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 61 min |
| Jun 7, 9:00 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Portage | 4 hr |
| Jun 7, 9:28 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Medina | 77 min |
| Jun 7, 9:35 AM EDT | Flash Flood Warning | CLE | Lorain | 4 hr |
| Jun 7, 9:39 AM EDT | Severe Thunderstorm Warning | CLE | Stark | 66 min |
| Jun 7, 9:42 AM EDT | Areal Flood Advisory | CLE | Medina | 4 hr |
| Jun 7, 10:02 AM EDT | Areal Flood Advisory | CLE | Stark, Summit | 3 hr |
| Jun 7, 10:03 AM EDT | Severe Thunderstorm Warning | CLE | Wayne | 72 min |
| Jun 7, 10:22 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina | 68 min |
| Jun 7, 10:49 AM EDT | Areal Flood Advisory | CLE | Wayne | 2 hr |
| Jun 7, 11:11 AM EDT | Areal Flood Advisory | CLE | Holmes | 3 hr |
| Jun 7, 1:08 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.